# SDR USAA2013072400013

- Difficulty date: July 18, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 42,373 hours, 15,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219120300
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -CORROSION ON RT AFT SILL BEAM FITTING AT FR20, Z-520.  REPAIRED SILL BEAM FITTING IAW SRM 53-11-14, SHEET 1 TO SHEET 5.
